Solidarity and uniform rules in bankruptcy problems
The idea of ensuring a guarantee (a minimum amount of the resources) to each agent has recently acquired great relevance, in both social and political terms. Furthermore, the notion of Solidarity has been treated frequently in redistribution problems to establish that any increment of the resources should be equally distributed taking into account some relevant characteristics. In this paper, we combine these two general concepts, guarantee and solidarity, to characterize the uniform rules in bankruptcy problems (Constrained Equal Awards and Constrained Equal Losses rules).
|Date of creation:||23 Mar 2012|
|Contact details of provider:|| Postal: +34 965 90 36 70|
Phone: +34 965 90 36 70
Fax: +34 965 90 97 89
Web page: http://web.ua.es/es/dmcte
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Giménez-Gómez, José Manuel & Marco Gil, M. Carmen, 2012.
"A New Approach for Bounding Awards in Bankruptcy Problems,"
2072/182719, Universitat Rovira i Virgili, Department of Economics.
- José M. Jiménez Gómez & María del Carmen Marco, 2008. "A New Approach for Bounding Awards in Bankruptcy Problems," Working Papers. Serie AD 2008-07, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Roland Luttens, 2010. "Minimal rights based solidarity," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 34(1), pages 47-64, January.
- FLEURBAEY, Marc & MANIQUET, François, "undated".
"Compensation and responsibility,"
CORE Discussion Papers RP
2284, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Moulin, Herve, 2002.
"Axiomatic cost and surplus sharing,"
Handbook of Social Choice and Welfare,
in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 6, pages 289-357
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
When requesting a correction, please mention this item's handle: RePEc:ris:qmetal:2012_008. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Julio Carmona)
If references are entirely missing, you can add them using this form.